Publications

Journal Articles

  1. & Sharp Gagliardo-Nirenberg inequalities in fractional Coulomb-Sobolev spaces. Transactions of the American Mathematical Society
  2. & Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
  3. & Boundary singularities of solutions of semilinear elliptic equations in the half-space with a Hardy potential. Israel Journal of Mathematics
  4. & A guide to the Choquard equation. Journal of Fixed Point Theory and Applications 19(1), 773-813.
  5. & Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency. Calculus of Variations and Partial Differential Equations 55, 1-58.
  6. & Least action nodal solutions for the quadratic Choquard equation. Proceedings of the American Mathematical Society 145(2), 737-747.
  7. & Orbital-free density functional theory of out-of-plane charge screening in graphene.. Journal of Nonlinear Science 25, 1391-1430.
  8. & Groundstates of nonlinear Choquard equations: Hardy–Littlewood–Sobolev critical exponent. Communications in Contemporary Mathematics 17, 1550005
  9. & Existence of groundstates for a class of nonlinear Choquard equations. Transactions of the American Mathematical Society 367(9), 6557-6579.
  10. & Existence, Stability and Oscillation Properties of Slow-Decay Positive Solutions of Supercritical Elliptic Equations with Hardy Potential. Proceedings of the Edinburgh Mathematical Society 58, 255-271.
  11. & Semi-classical states for the Choquard equation. Calculus of Variations and Partial Differential Equations 52(1-2), 199-235.
  12. & Asymptotic properties of ground states of scalar field equations with a vanishing parameter. Journal of the European Mathematical Society 16(5), 1081-1109.
  13. & Gelfand-type problem for two-phase porous media. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 470(2163), 20130573-20130573.
  14. & Nonexistence and optimal decay of supersolutions to Choquard equations in exterior domains. Journal of Differential Equations 254(8), 3089-3145.
  15. & Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics. Journal of Functional Analysis 265(2), 153-184.
  16. & Semiclassical stationary states for nonlinear Schrödinger equations with fast decaying potentials. Calculus of Variations and Partial Differential Equations 37(1-2), 1-27.
  17. Positive solutions to sublinear second-order divergence type elliptic equations in cone-like domains. Journal of Mathematical Analysis and Applications 352(1), 418-426.
  18. & Existence and concentration for nonlinear Schrödinger equations with fast decaying potentials. Comptes Rendus Mathematique 347(15-16)-926.
  19. & 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential. Journal of the London Mathematical Society 77(2), 503-523.
  20. & Positive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains. Journal of Differential Equations 232(1), 212-252.
  21. & A CRITICAL PHENOMENON FOR SUBLINEAR ELLIPTIC EQUATIONS IN CONE-LIKE DOMAINS. Bulletin of the London Mathematical Society 37(4), 585-591.
  22. & Positive solutions to superlinear second-order divergence type elliptic equations in cone-like domains. Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22(1), 25-43.
  23. & Solutions of Hammerstein Integral Equations via a Variational Principle. Journal of Integral Equations and Applications 15(4), 385-402.
  24. On the Morse critical groups for indefinite sublinear elliptic problems. Nonlinear Analysis: Theory, Methods & Applications 52(5), 1441-1453.

Book Chapters

  1. & Large Solutions to Semilinear Elliptic Equations with Hardy Potential and Exponential Nonlinearity. In Around the Research of Vladimir Maz'ya II. (pp. 1-22).